# SDR K11A2008123172308

- Difficulty date: April 9, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 58,494 hours, 38,327 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Support Frame
- Condition: Corroded
- Location: Cockpit Window
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SLIDING WINDOW SUPPORT FRAME HAS AREA OF CORROSION.
